# SDR ASOA201000500

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 19,016 hours, 14,025 cycles
- Engine: Ge CF348C1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Burned
- Location: Cockpit Window
- Component: Window
- Component part number: NP13932212
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O A LOUD POP FROM F/O WINDOW FOLLOWED BY STRONG ELECTRICAL SMELL AND SMALL AMOUNT OF SMOKE.  RETURN TO DEPARTURE, ALSO RECEIVED R WINDOW HEAT CAUTION.  EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O.
